# SDR AALA202106025320

- Difficulty date: May 28, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON LEFT HORIZONTAL STABILIZER. REPLACED ARM END FITTING HINGE 1 OF LEFT ELEVATOR IAW AMM 55-16-42-400-001-A STEP 4A.
